English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Bounded Generation by semi-simple elements: quantitative results

MPS-Authors
/persons/resource/persons276766

Demeio,  Julian
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Supplementary Material (public)
There is no public supplementary material available
Citation

Corvaja, P., Demeio, J., Rapinchuk, A., Ren, J., & Zannier, U. (2022). Bounded Generation by semi-simple elements: quantitative results. Comptes Rendus Mathématique, 360, 1249-1255. doi:10.48550/arXiv.2203.00755.


Cite as: https://hdl.handle.net/21.11116/0000-000D-2F1F-E
Abstract
There is no abstract available